Infinite Regresses of Justification

International Philosophical Quarterly 28 (4):421-437 (1988)
  Copy   BIBTEX

Abstract

This paper uses a schema for infinite regress arguments to provide a solution to the problem of the infinite regress of justification. The solution turns on the falsity of two claims: that a belief is justified only if some belief is a reason for it, and that the reason relation is transitive.

Author's Profile

Oliver Black
King's College London

Analytics

Added to PP
2011-02-21

Downloads
383 (#22,356)

6 months
91 (#7,647)

Historical graph of downloads since first upload
This graph includes both downloads from PhilArchive and clicks on external links on PhilPapers.
How can I increase my downloads?